# SDR YENA2020031740234

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 47,982 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 065760
- Condition: Failed
- Location: Cabin
- Part time: 47,982 hours, 16,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 455, SWF-MCO. EPSU BATT 11WL & 12WL FAILED CAPACITY TEST; R & R EMERGENCY LIGHT BATTERY 11 WL & 12WL PER AMM 33-51-38 OPERATION CHECK NORMAL
